Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The convergence of an algorithm for solving sparse nonlinear systems
HTML articles powered by AMS MathViewer

by C. G. Broyden PDF
Math. Comp. 25 (1971), 285-294 Request permission

Abstract:

A new algorithm for solving systems of nonlinear equations where the Jacobian is known to be sparse is shown to converge locally if a sufficiently good initial estimate of the solution is available and if the Jacobian satisfies a Lipschitz condition. The results of numerical experiments are quoted in which systems of up to 600 equations have been solved by the method.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65H10
  • Retrieve articles in all journals with MSC: 65H10
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 285-294
  • MSC: Primary 65H10
  • DOI: https://doi.org/10.1090/S0025-5718-1971-0297122-5
  • MathSciNet review: 0297122